I have a question today from a lady in America who wishes to remain anonymous. Can I use Nystatin and Triamcinolone for a yeast infection?
Triamcinolone is a synthetic corticosteroid drug. So a steroid is generally used to suppress the immune system. There are different kinds of steroids you can use. You can use inhaled steroids for asthma, for example. You can use steroids internally like prednisone for different types of autoimmune diseases, lupus, for example, rheumatoid arthritis; steroids can be used for a wide range of different conditions. You can hydrocortisone, a steroid used topically for eczema, which it shouldn’t be used for, but is used for eczema quite often or different types of skin problems, bites or swellings or things like that.
Steroids basically have a very powerful immunosuppressant effect, whereas, the Nystatin is an antifungal. So this patient wants to know if she can use both of those drugs together. It’s not a good idea to start playing those sorts of games with these dangerous pharmaceutical medications.
Nystatin itself is not so bad. I’ve had some reasonably good results with Nystatin with many different patients. I took Nystatin myself back in the ‘80s when I had a severe yeast infection. I found it to be quite effective. When you’re taking about a million units per day for four or five weeks, it can have a big effect on reducing yeast in the body. But I don’t really recommend Nystatin anymore because of the die off which I have seen occur and the severe side effects with some patients. You have to be careful what you take, but when you’re playing a dangerous game of suppressing immunity and taking a pharmaceutical antifungal, the side effects can be quite devastating.
The Triamcinolone, there’s some different names for it I’ll read to you here. The trade names of them can be Kenacort, Aristocort, Kenalog, Tricort, Azmacort, Tricortone, anything with “cort” in it will mean corticosteroid, generally. It’s not really a drug of choice.
I’ll just read out some of the side effects I’ve got on the screen here of Triamcinolone, sore throat, nose bleeds, increased coughing, headache, runny nose, allergic reactions, including rash, itch, swelling, severe dizziness, trouble breathing, palpitations or irregular heartbeat, major insomnia can occur. An additional side effect for some women I’ve known is a prolonged menstrual cycle. We never get these kind of problems with natural products, but all these pharmaceutical drugs come with hefty side effects, so you need to really watch out when you’re taking these drugs. They can make you quite ill. Then you’re going to think you’ve got additional diseases that need treatment and, of course, the doctor will conveniently have another drug for that so-called illness, which it isn’t at all.
No. I don’t recommend you take these drugs. I think you should follow principles of natural Candida control and management. Go to yeastinfection.org and, if you want to, get my book Candida Crusher, which has got an incredible amount of information in it on how you can get rid of this skin condition which you’ve got without the use of toxic pharmaceutical medications.
I hope that answers your question. Thanks for tuning in.